# SDR HEEA088450

- Difficulty date: August 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 214066226103
- Part serial: 2180
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM CHECK VALVE FAILURE.
